RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ibragimov, Ibragim Ibishevich

Statistics Math-Net.Ru
Total publications: 65
Scientific articles: 62

Number of views:
This page:1266
Abstract pages:4121
Full texts:1872
References:34
Professor
Doctor of physico-mathematical sciences (1948)
Birth date: 28.02.1912

http://www.mathnet.ru/eng/person36378
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189362

Publications in Math-Net.Ru
1987
1. I. I. Ibragimov, J. I. Mamedkhanov, “On inequalities of Nikol'skij type”, Trudy Mat. Inst. Steklov., 180 (1987),  118–119  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 137–138
1977
2. I. I. Ibragimov, N. I. Shikhaliev, “On a constructive characteristic of a class of functions of a complex variable”, Dokl. Akad. Nauk SSSR, 236:4 (1977),  789–791  mathnet  mathscinet  zmath
1976
3. I. I. Ibragimov, N. I. Shikhaliev, “On the best polynomial approximation in a space of analytic functions”, Dokl. Akad. Nauk SSSR, 227:2 (1976),  280–283  mathnet  mathscinet  zmath
1975
4. I. I. Ibragimov, S. S. Linchuk, N. I. Nagnibida, “On a problem of Whittaker in a class of entire functions of exponential type”, Dokl. Akad. Nauk SSSR, 223:6 (1975),  1301–1303  mathnet  mathscinet  zmath
5. I. I. Ibragimov, N. I. Nagnibida, “On multiple completeness in the sense of M. V. Keldys of a system of entire functions”, Dokl. Akad. Nauk SSSR, 223:2 (1975),  288–291  mathnet  mathscinet  zmath
6. I. I. Ibragimov, J. I. Mamedkhanov, “Constructive characterization of a certain class of functions”, Dokl. Akad. Nauk SSSR, 223:1 (1975),  35–37  mathnet  mathscinet  zmath
7. I. I. Ibragimov, N. I. Nagnibida, “On the Whittaker problem”, Dokl. Akad. Nauk SSSR, 222:6 (1975),  1269–1271  mathnet  mathscinet  zmath
8. I. I. Ibragimov, I. F. Kushnirchuk, “On the completeness of the system of eigenfunctions of a class of partial differential operators”, Dokl. Akad. Nauk SSSR, 222:5 (1975),  1020–1023  mathnet  mathscinet  zmath
9. I. I. Ibragimov, N. I. Nagnibida, “Some remarks on multiple completeness of systems of analytic functions”, Dokl. Akad. Nauk SSSR, 222:4 (1975),  769–771  mathnet  mathscinet  zmath
10. I. I. Ibragimov, È. I. Kasimov, “On a basis system for analytic functions and its applications to the Abel–Goncarov problem”, Dokl. Akad. Nauk SSSR, 222:3 (1975),  527–529  mathnet  mathscinet  zmath
11. I. I. Ibragimov, N. I. Nagnibida, “The matrix method and quasi-power bases in the space of analytic functions in a disc”, Uspekhi Mat. Nauk, 30:6(186) (1975),  101–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:6 (1975), 107–154
1974
12. I. I. Ibragimov, “On a method of representing an entire function of finite order”, Dokl. Akad. Nauk SSSR, 218:1 (1974),  13–16  mathnet  mathscinet  zmath
13. I. I. Ibragimov, N. I. Nagnibida, “On the completeness of a system of functions on a curve”, Dokl. Akad. Nauk SSSR, 217:6 (1974),  1256–1258  mathnet  mathscinet  zmath
14. I. I. Ibragimov, N. I. Nagnibida, “Multicomplete system of analytic functions”, Dokl. Akad. Nauk SSSR, 214:5 (1974),  1009–1012  mathnet
15. I. I. Ibragimov, I. F. Kushnirchuk, “On completeness of systems of cylinder functions in analytic spaces”, Dokl. Akad. Nauk SSSR, 214:4 (1974),  758–760  mathnet  mathscinet  zmath
16. I. I. Ibragimov, S. S. Linchuk, N. I. Nagnibida, “On nearly power bases in an analytic space”, Dokl. Akad. Nauk SSSR, 214:3 (1974),  501–504  mathnet  mathscinet  zmath
17. I. I. Ibragimov, S. I. Ibragimov, “On the completeness of some systems of functions on curves”, Dokl. Akad. Nauk SSSR, 214:2 (1974),  268–271  mathnet  mathscinet  zmath
18. I. I. Ibragimov, I. F. Kushnirchuk, “On the equivalence of Bessel and Euler operators in spaces of functions analytic in a disk”, Dokl. Akad. Nauk SSSR, 214:1 (1974),  33–36  mathnet  mathscinet  zmath
1973
19. I. I. Ibragimov, “On an estimate of the norm of some linear operators in classes of entire functions of finite degree”, Dokl. Akad. Nauk SSSR, 211:6 (1973),  1276–1279  mathnet  mathscinet  zmath
20. I. I. Ibragimov, N. I. Nagnibeda, “Some remarks on the completeness of the system $\{f(\alpha_kz)\}^\infty_{k=0}$”, Dokl. Akad. Nauk SSSR, 210:6 (1973),  1277–1279  mathnet  mathscinet  zmath
21. I. I. Ibragimov, I. S. Arshon, “On the completeness of the system $\{x^{\lambda_n}\}$ on a curve”, Dokl. Akad. Nauk SSSR, 209:1 (1973),  29–32  mathnet  mathscinet  zmath
22. I. I. Ibragimov, V. N. Trakachev, “On an extremal problem in the class of entire functions of finite degree”, Dokl. Akad. Nauk SSSR, 208:4 (1973),  768–770  mathnet  mathscinet  zmath
23. I. I. Ibragimov, T. G. Akhmedov, “On the set of points of absolute convergence of some Stieltjes integrals with a complex parameter”, Dokl. Akad. Nauk SSSR, 208:3 (1973),  524–527  mathnet  mathscinet  zmath
24. I. I. Ibragimov, “On a method for investigating the completeness of systems of analytic functions”, Dokl. Akad. Nauk SSSR, 208:1 (1973),  36–38  mathnet  mathscinet  zmath
1972
25. I. I. Ibragimov, N. I. Nagnibida, “On the completeness and basis property of some systems of analytic functions”, Dokl. Akad. Nauk SSSR, 206:6 (1972),  1290–1292  mathnet  mathscinet  zmath
26. I. I. Ibragimov, N. I. Nagnibida, “On the basis character of some systems of analytic functions”, Dokl. Akad. Nauk SSSR, 206:5 (1972),  1043–1045  mathnet  mathscinet  zmath
1971
27. I. I. Ibragimov, M.-B. A. Babayev, “On estimates of best approximations of a function of several variables by sums of two functions of a smaller number of variables”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1037–1040  mathnet  mathscinet  zmath
28. I. I. Ibragimov, A. D. Gadzhiev, V. M. Shakhverdiev, “On conditions for monotonicity of the sequence of derivatives of Gel’fond–Bernstein polynomials”, Dokl. Akad. Nauk SSSR, 199:4 (1971),  762–765  mathnet  mathscinet  zmath
29. I. I. Ibragimov, I. G. Mekhtiev, “On the distribution of the zeros of partial sums of Taylor–Dirichlet series”, Dokl. Akad. Nauk SSSR, 199:3 (1971),  519–522  mathnet  mathscinet  zmath
30. I. I. Ibragimov, I. S. Arshon, “Completeness of some systems of analytic functions”, Dokl. Akad. Nauk SSSR, 197:5 (1971),  1010–1013  mathnet  mathscinet  zmath
31. I. I. Ibragimov, M.-B. A. Babayev, “Methods for finding functions deviating least from functions of several variables”, Dokl. Akad. Nauk SSSR, 197:4 (1971),  766–769  mathnet  mathscinet  zmath
1970
32. I. I. Ibragimov, F. G. Nasibov, “The estimation of the best approximation of a summable function on the real axis by means of entire functions of finite degree”, Dokl. Akad. Nauk SSSR, 194:5 (1970),  1013–1016  mathnet  mathscinet  zmath
33. I. I. Ibragimov, A. D. Gadzhiev, “On a sequence of linear positive operators”, Dokl. Akad. Nauk SSSR, 193:6 (1970),  1222–1225  mathnet  mathscinet  zmath
34. I. I. Ibragimov, “The completeness of a certain system of analytic functions”, Dokl. Akad. Nauk SSSR, 193:2 (1970),  272–275  mathnet  mathscinet  zmath
1969
35. I. I. Ibragimov, “The completeness of systems of analytic functions that are generated by successive derivatives of analytic functions”, Dokl. Akad. Nauk SSSR, 187:4 (1969),  726–729  mathnet  mathscinet  zmath
36. I. I. Ibragimov, F. G. Nasibov, “Some inequalities for integral functions of finite degree with given zeros”, Mat. Zametki, 5:5 (1969),  497–508  mathnet  mathscinet  zmath; Math. Notes, 5:5 (1969), 297–303
1968
37. I. I. Ibragimov, “Interpolation of functions with a finite number of singularities by means of rational functions”, Dokl. Akad. Nauk SSSR, 181:6 (1968),  1314–1316  mathnet  mathscinet  zmath
1966
38. I. I. Ibragimov, Ch. G. Agamaliev, “Completeness of the system of analytic functions $ż^nF^{(n)}(\lambda_nz)\}$”, Dokl. Akad. Nauk SSSR, 168:3 (1966),  516–518  mathnet  mathscinet  zmath
39. I. I. Ibragimov, B. A. Rymarenko, “On certain conditionally extremal problems in the class of entire functions of finite degree”, Dokl. Akad. Nauk SSSR, 166:2 (1966),  278–280  mathnet  mathscinet  zmath
40. I. I. Ibragimov, A. A. Gamidov, “Mixed approximations of functions of a complex variable in opposite angles by means of entire functions”, Dokl. Akad. Nauk SSSR, 166:1 (1966),  23–25  mathnet  mathscinet  zmath
1965
41. I. I. Ibragimov, R. M. Aliev, “Best quadrature formulae for certain classes of functions”, Dokl. Akad. Nauk SSSR, 162:1 (1965),  23–25  mathnet  mathscinet  zmath
1964
42. I. I. Ibragimov, J. I. Mamedkhanov, “The relation between weighted norms of an entire function of finite degree on lines parallel to the real axis”, Dokl. Akad. Nauk SSSR, 157:2 (1964),  258–261  mathnet  mathscinet  zmath
43. A. S. Dzhafarov, I. I. Ibragimov, “Some inequalities with weight for entire functions of finite degree”, Uspekhi Mat. Nauk, 19:6(120) (1964),  147–154  mathnet  mathscinet  zmath
1963
44. I. I. Ibragimov, “A bound for the norm of a linear operator in the class of entire functions of finite degree”, Dokl. Akad. Nauk SSSR, 152:5 (1963),  1054–1057  mathnet  mathscinet  zmath
45. I. I. Ibragimov, A. S. Dzhafarov, “A bound for a differential operator in the class of entire functions of finite degree”, Dokl. Akad. Nauk SSSR, 152:3 (1963),  533–536  mathnet  mathscinet  zmath
1961
46. I. I. Ibragimov, A. S. Dzhafarov, “Some inequalities for an entire function of finite degree and its derivatives”, Dokl. Akad. Nauk SSSR, 138:4 (1961),  755–758  mathnet  mathscinet  zmath
47. I. I. Ibragimov, R. G. Mamedov, “Some inequalities for complex polynomials”, Dokl. Akad. Nauk SSSR, 138:3 (1961),  526–528  mathnet  mathscinet  zmath
1960
48. I. I. Ibragimov, “Some inequalities for entire functions of exponential type”, Izv. Akad. Nauk SSSR Ser. Mat., 24:4 (1960),  605–616  mathnet  mathscinet  zmath
49. I. I. Ibragimov, “Some inequalities for algebraic polynomials”, Mat. Sb. (N.S.), 52(94):3 (1960),  863–878  mathnet  mathscinet  zmath
1959
50. I. I. Ibragimov, “Extremal problems in a class of entire functions of finite degree”, Izv. Akad. Nauk SSSR Ser. Mat., 23:2 (1959),  243–256  mathnet  mathscinet  zmath
1958
51. I. I. Ibragimov, “Extremum problems in the class of trigonometric polynomials”, Dokl. Akad. Nauk SSSR, 121:3 (1958),  415–417  mathnet  mathscinet  zmath
1957
52. I. I. Ibragimov, “Extremal problems in a class of entire functions of exponential type”, Uspekhi Mat. Nauk, 12:3(75) (1957),  323–328  mathnet  mathscinet  zmath
1956
53. I. I. Ibragimov, “On mean square approximation of functions of a complex variable in infinite regions by entire functions of finite degree”, Uspekhi Mat. Nauk, 11:5(71) (1956),  50–56  mathnet  mathscinet  zmath
1950
54. I. I. Ibragimov, “On the best approzimation by polynomials of the functions $[ax+b|x|]|x|^s$ on the interval $[-1,+1]$”, Izv. Akad. Nauk SSSR Ser. Mat., 14:5 (1950),  405–412  mathnet  mathscinet  zmath
1949
55. I. I. Ibragimov, “On the interpolation of entire periodic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 13:3 (1949),  231–244  mathnet  mathscinet  zmath
56. I. I. Ibragimov, “On the completeness of systems of analytic functions $\{F(\alpha_kz)\}$”, Izv. Akad. Nauk SSSR Ser. Mat., 13:1 (1949),  45–54  mathnet  mathscinet  zmath
1947
57. A. O. Gel'fond, I. I. Ibragimov, “On functions whose derivatives are zero at two points”, Izv. Akad. Nauk SSSR Ser. Mat., 11:6 (1947),  547–560  mathnet  mathscinet  zmath
58. I. I. Ibraguimoff, “Sur les systémes complete de fonctions analytiques”, Izv. Akad. Nauk SSSR Ser. Mat., 11:1 (1947),  75–100  mathnet  mathscinet  zmath
59. I. Ibraguimoff, “Sur la convergence de la série interpôlatoire d'Abel-Gontcharoff”, Rec. Math. [Mat. Sbornik] N.S., 21(63):1 (1947),  49–62  mathnet  mathscinet  zmath
60. I. Ibraghimoff, M. Keldych, “Sur l'interpolation des fonctions entières”, Rec. Math. [Mat. Sbornik] N.S., 20(62):2 (1947),  283–291  mathnet  mathscinet  zmath
1946
61. I. Ibraguimoff, “Sur la valeur asymptotique de la meilleure approximation d'une fonction ayant un point singulier réel”, Izv. Akad. Nauk SSSR Ser. Mat., 10:5 (1946),  429–460  mathnet  mathscinet  zmath
1939
62. I. Ibraguimoff, “Sur quelques systèmes complets de fonctions analytiques”, Izv. Akad. Nauk SSSR Ser. Mat., 3:5-6 (1939),  553–568  mathnet  mathscinet

1978
63. I. I. Ibragimov, F. G. Nasibov, “Letter to the editors”, Mat. Zametki, 23:6 (1978),  915–919  mathnet  mathscinet  zmath; Math. Notes, 23:6 (1978), 501–504
1976
64. I. I. Ibragimov, S. S. Linchuk, N. I. Nagnibida, “Поправки к статье “О задаче Уиттекера в одном классе целых функций экспоненциального типа” (ДАН, т. 223, № 6, 1975 г.)”, Dokl. Akad. Nauk SSSR, 227:2 (1976),  264  mathnet
1965
65. I. I. Ibragimov, A. V. Malyshev, V. V. Petrov, “Yurii Vladimirovich Linnik (on his fiftieth birthday)”, Uspekhi Mat. Nauk, 20:2(122) (1965),  221–236  mathnet  mathscinet  zmath; Russian Math. Surveys, 20:2 (1965), 153–168
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019